# SDR IPXA2021090973746

- Difficulty date: August 30, 2021
- Submitted: September 9, 2021
- Operation: Air carrier
- Aircraft: N296UP
- Make and model: Doug MD-11F
- Aircraft serial: 48474
- Aircraft time: 86,332 hours, 15,610 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: AJC736369
- Condition: Corroded
- Location: Bs 1996 L48-50r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SVAFT FUSELAGE SHEAR CLIP HAS EXFOLIATED CORROSION AT STA. Y=1996.75 BETWEEN LON 48R AND LON 50RREMOVED,FABRICATED AND REPLACED CORRODED SHEAR CLIP AT STA. Y=1996.75 BETWEEN LON 48R AND 50R IAW SRM 51-35-01 (MINOR)
